# SDR VNAA20240723014

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Gouged
- Location: Lh Wing Slat
- Component: Nr 3 Slat, Bombdr
- Component part number: CC67012834
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1211.83FH PERM REPAIR - TEMPORARY FOR LH SLAT NO.3 TE SKIN GOUGE WITHIN 1211.83 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   LH SLAT TE SKIN WAS REPAIRED PER REO 690-57-42-1069 REV - - PERMANENT DISPOSITION
